# SDR FDEA201910112599

- Difficulty date: October 11, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR AFT JAMB LOWER WEB BOX AT STATION 1305.25 TO STATION 1315.42 L-26   LEFT TO L-27 LEFT FOUND CRACKED. REPAIRED AS PER SRM 53-40-15-  2R FIGURE 201 REPAIR 3 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
